Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Numb hands, tingling sensation. Is it ok to have drugs shot into ulnar artery ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2002
Answered : 85 Questions
will I be ok if a Shot drugs into my Ulnar Artery? My hand is numb and tingley....
Posted Fri, 22 Jun 2012 in Brain and Spine
Answered by Dr. Abid 2 hours later
Hi there,

Thanks for the query. I will try to help you out.

That would depend on the drug you wish to inject. Injecting a vasocompressor or an embolic XXXXXXX into and artery can cause complications. Further, if you try to inject directly in to your Ulnar artery, there is a risk of nerve damage as it runs close to the artery.

However I encourage you against self medication and the option of probing your artery. Rather, talk to your doctor about it. He/she can rule out the possibility of nerve compression and treat you accordingly.

Hope this helps. Let me know if you need any more information.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor